MAUDE Adverse Event Report: OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI CONSTRAINED

OMNILIFE SCIENCE, INC. OMNI HIP SYSTEM; PROSTHESIS, HIP, SEMI CONSTRAINED
Catalog Number 220400B
Health Effect - Clinical Code Reaction (2414)
Date of Event 02/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
The complaint involved a patient who underwent a hip revision surgery on (b)(6) 2018.The original surgery is dated (b)(6) 2004.The revision surgery occurred because of reported metallosis.During the revision, the original omni 37.5 medium neck and #2mmx+4mm alumina femoral head were removed and replaced with a modular 13° neck medium 37.5 and a 28mmx+3.5mm boilox femoral head.

Brand Name
OMNI HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI CONSTRAINED
Manufacturer (Section D)
OMNILIFE SCIENCE, INC.
480 paramount drive
raynham MA 02767
MDR Report Key7618648
Report Number1226188-2018-00026
Device Sequence Number1898205
Product Code LPH
UDI-Device Identifier00841690102939
UDI-Public00841690102939
Combination Product (Y/N)N
PMA/510(K) Number
K000788
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2009
Device Catalogue Number220400B
Device Lot Number647
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR